# SDR AALA202407107580

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 66,277 hours, 38,878 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Manifold
- Part number: 114170008
- Part serial: CWDDDH5498
- Condition: Defective
- Location: Nlg
- Part time: 66,277 hours, 38,878 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING THAT THE NOSE GEAR WAS SLOW TO RETRACT, STAYED DOWN AND LOCKED FOR OVER A MINUTE WHILE THE MAIN GEAR RETRACTED.  GEAR UNSAFE ECAM FOR A MINUTE THEN NOSE GEAR RETRACTED BY IT SELF WHILE THE FLIGHT CREW WAS STARTING THE ECAM PROCEDURES. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE MANIFOLD AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-31-31.
